DOI QR코드

DOI QR Code

MODULES OVER THE GENERALIZED CENTROID OF SEMI-PRIME GAMMA RINGS

  • Ozturk, Mehmet Ali ;
  • Yazarli, Hasret
  • Published : 2007.05.31

Abstract

The aim of this paper is to introduce modules over the generalized of a semi-prime ${\Gamma}$-ring

Keywords

module${\Gamma}$-ring;semi-prime ${\Gamma}$-ring;generalized centroid;(regular, prime, quotient) ${\Gamma}$-ring

References

  1. W. E. Barnes, On the ${\Gamma}-rings$ of Nobusawa, Pacific J. Math. 18 (1966), no. 3, 411-422 https://doi.org/10.2140/pjm.1966.18.411
  2. S. Kyuno, On prime gamma rings, Pacific J. Math. 75 (1978), no. 1, 185-190 https://doi.org/10.2140/pjm.1978.75.185
  3. N. Nobusawa, On a generalization of the ring theory, Osaka J. Math. 1 (1964), 81-89
  4. M. A. Ozturk and Y. B. Jun, On the centroid of the prime gamma rings, Commun. Korean Math. Soc. 15 (2000), no. 3, 469-479
  5. M. A. Ozturk, On the centroid of the prime gamma rings. II., Turkish J. Math. 25 (2001), no. 3, 367-377
  6. M. A. Ozturk, Regularity of the generalized centroid of semi-prime gamma rings, Commun. Korean Math. Soc. 19 (2004), no. 2, 233-242 https://doi.org/10.4134/CKMS.2004.19.2.233

Cited by

  1. The Extended Centroid of the Prime Gamma Semirings vol.0, pp.0, 2014, https://doi.org/10.2478/aicu-2014-0034